# SDR C2XA09CL085

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 19,963 hours, 15,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED VERIOUS EMERGENCY LIGHTS INOPERATIVE.  MX RESET FWD EMERGENCY LIGHT POWER SUPPLY.  CHECKS WERE GOOD AND ACFT WAS RETURNED TO SERVICE.
